| Catalog Number |
0250070500 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the suction irrigator began making an odd noise during irrigation and overheated.The staff have stated the suction irrigator appeared to overheat to the point of smoking.As reported, the batteries were so hot, they could not be touched.Therefore, there was a thermal event.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received as the device was reported to have been discarded.Therefore, the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: overheating/smoking probable root cause: 1.Insulation melting 2.Excessive cauterization 3.User error 4.Nonconforming electrical components the reported failure mode will be monitored for future reoccurrence.